Journal of Symbolic Logic

Bi-isolation in the d.c.e. degrees

Guohua Wu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the bi-isolation phenomena in the d.c.e. degrees and prove that there are c.e. degrees c1 < c2 and a d.c.e. degree d∈ (c1, c2) such that (c1, d) and (d, c2) contain no c.e. degrees. Thus, the c.e. degrees between c1 and c2 are all incomparable with d. We also show that there are d.c.e. degrees d1 < d2 such that (d1, d2) contains a unique c.e. degree.

Article information

Source
J. Symbolic Logic Volume 69, Issue 2 (2004), 409-420.

Dates
First available: 19 April 2004

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1082418534

Digital Object Identifier
doi:10.2178/jsl/1082418534

Mathematical Reviews number (MathSciNet)
MR2058180

Zentralblatt MATH identifier
1076.03028

Citation

Wu, Guohua. Bi-isolation in the d.c.e. degrees. Journal of Symbolic Logic 69 (2004), no. 2, 409--420. doi:10.2178/jsl/1082418534. http://projecteuclid.org/euclid.jsl/1082418534.


Export citation

References

  • M. M. Arslanov Structural properties of the degrees below $\textup\bfseries 0'$, Doklady Akademii Nauk UzSSR, vol. 283 (1985), pp. 270--273.
  • M. M. Arslanov, S. Lempp, and R. A. Shore On isolating r.e. and isolated d.r.e. degrees, Computability, enumerability, unsolvability (S. B. Cooper, T. A. Slaman, and S. S. Wainer, editors),1996, pp. 61--80.
  • S. B. Cooper A splitting theorem of the $n$-r.e. degrees, Proceedings of the American Mathematical Society, vol. 115, pp. 461--471.
  • S. B. Cooper, L. Harrington, A. H. Lachlan, S. Lempp, and R. I. Soare The d.r.e. degrees are not dense, Annals of Pure and Applied Logic, vol. 55 (1991), pp. 125--151.
  • S. B. Cooper, S. Lempp, and P. Watson Weak density and cupping in the $d$-r.e. degrees, Israel Journal of Mathematics, vol. 67 (1989), pp. 137--152.
  • S. B. Cooper and X. Yi Isolated d.r.e. degrees, \textnormalpreprint series \textnormal17, University of Leeds, Department of Pure Mathematics,1995, 25 pp.
  • D. Ding and L. Qian Isolated d.r.e. degrees are dense in r.e. degree structure, Archive for Mathematical Logic, vol. 36 (1996), pp. 1--10.
  • R. G. Downey D.r.e. degrees and the nondiamond theorem, Bulletin of the London Mathematical Society, vol. 21 (1989), pp. 43--50.
  • A. Efremov Upper isolated d.c.e. degrees, I, Izvestiya Vysshikh Uchebnykh Zavedeniĭ, Matematika, vol. 42 (1998), no. 2, pp. 20--28, in Russian.
  • Yu. L. Ershov On a hierarchy of sets I, Algebra i Logika, vol. 7 (1968), pp. 47--73.
  • L. Harrington and R. I. Soare Games in recursion theory and continuity properties of capping degrees, Set theory and the continuum (H. Judah, W. Just, and W. H. Woodin, editors),1992, pp. 39--62.
  • S. Ishmukhametov D.r.e. sets, their degrees and index sets, Thesis, Novosibirsk, Russia,1986.
  • S. Ishmukhametov and G. Wu Isolation and the high/low hierarchy, Archive for Mathematical Logic, vol. 41 (2002), pp. 259--266.
  • G. LaForte The isolated d.r.e. degrees are dense in the r.e. degrees, Mathematical Logic Quarterly, vol. 42 (1996), pp. 83--103.
  • S. Lempp private communications, April 2001.
  • A. Li and X. Yi Cupping the recursively enumerable degrees by d.r.e. degrees, Proceedings of the London Mathematical Society, vol. 78 (1999), pp. 1--21.
  • G. E. Sacks On the degrees less than $\textup\bfseries 0'$, Annals of Mathematics, vol. 77 (1963), pp. 211--231.
  • R. I. Soare Recursively enumerable sets and degrees, Springer-Verlag, Berlin,1987.
  • G. Wu Isolation and the jump operator, Mathematical Logic Quarterly, vol. 47 (2001), pp. 525--534.